Title

Phi-Stable Operators And Inner Approximation-Solvability

Authors

R. U. Verma

Title - Alternative

Proc. Amer. Math. Soc.

Keywords

A-Proper; Equations; Mathematics, Applied; Mathematics

Abstract

We extend, by applying a theorem of Petryshyn (1970), the approximation-solvability of the nonlinear functional equations involving strongly stable Hilbert space mappings to the case of strongly phi-stable mappings-a new and rather general class of mappings. These mappings constitute a generalization of monotone mappings. Finally, we upgrade the obtained results to the case of Banach space mappings.

Publication Title

Proceedings of the American Mathematical Society

Volume

117

Issue/Number

2

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

491

Last Page

499

WOS Identifier

WOS:A1993KK10500027

ISSN

0002-9939

Share

COinS